# SDR 2002UALA00840

- Difficulty date: May 7, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 42,371 hours, 6,786 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 1219 LBL 30 T-CAP CORRODED UNDER NUT PLATES.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED T-CAP.
